Spatially Accurate Dissipative or Conservative Finite Difference Schemes Derived by the Discrete Variational Method

この論文をさがす

著者

    • MATSUO Takayasu
    • Department of Computational Science & Engineering, Graduate School of Engineering, Nagoya University
    • SUGIHARA Masaaki
    • Department of Computational Science & Engineering, Graduate School of Engineering, Nagoya University

収録刊行物

  • Japan journal of industrial and applied mathematics  

    Japan journal of industrial and applied mathematics 19(3), 311-330, 2002-10-01 

参考文献:  9件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

被引用文献:  2件

被引用文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018380438
  • NII書誌ID(NCID)
    AA10799861
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    09167005
  • データ提供元
    CJP書誌  CJP引用 
ページトップへ